Kodai Mathematical Journal

Geometry of hyperbolic $3$-manifolds with boundary

Sadayoshi Kojima

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 17, Number 3 (1994), 530-537.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138040048

Digital Object Identifier
doi:10.2996/kmj/1138040048

Mathematical Reviews number (MathSciNet)
MR1296924

Zentralblatt MATH identifier
0859.57012

Subjects
Primary: 57M50: Geometric structures on low-dimensional manifolds
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx]

Citation

Kojima, Sadayoshi. Geometry of hyperbolic $3$-manifolds with boundary. Kodai Math. J. 17 (1994), no. 3, 530--537. doi:10.2996/kmj/1138040048. https://projecteuclid.org/euclid.kmj/1138040048


Export citation

References

  • [1] K. Brczky, Packing of spheres in spaces of constant curvature , Acta Math. Acad, Sci. Hungar., 32 (1978), 243-261.
  • [2] S. Ballett and G. Montica, Group theory of hyperbolic circle packings , Nonlinear!ty, 5 (1992), 1085-1109
  • [3] R. Benedetti and C. Petronio, Lectures on hyperbolic geometry, Universitext, Springer-Verlag, 1992
  • [4] D. Bessis and S. Demko, Generalized Apollonian packings, Common. Math. Phys., 134 (1990), 293-319
  • [5] R. Canary, D. Epstein and P. Green, Notes on note of Thurston, LMSLecture Notes Series, 11 (1987), 3-92.
  • [6] D. Epstein and R. Penner, Euclidean decompositions of noncompact hyperbolic manifolds, J. Differential Geom., 27 (1988), 67-80
  • [7] M. Fujii, Hyperbolic 3-manifolds with totally geodesic boundary which are decomposed int hyperbolic truncated tetrahedra, Tokyo J. Math., 13 (1990), 353-373.
  • [8] M. Fujii, On totally geodesic boundaries of hyperbolic 3-manifolds, Kodai Math. J., 15 (1992), 244-257
  • [9] M. Fujii, in preparation
  • [10] M. Lshida and S. Kojima, Apollonian packings and hyperbolic geometry, Geom. Dedicata, 4 (1992), 265-283.
  • [11] R. Kellerhals, On the volume of hyperbolic polyhedra, Math. Ann., 285 (1989), 541-569
  • [12] S. Kojima, Polyhedral decomposition of hyperbolic manifolds with boundary, Proc. Workshop Pure. Math., 10 (1990), 37-57.
  • [13] S. Kojima, Polyhedral decomposition of hyperbolic 3-manifolds with totally geodesic boundary, Adv. Studies Pure Math., 20 (1992), 93-112
  • [14] S. Kojima, Lectures at Univ. of Tokyo, 1991
  • [15] S. Kojima and Y. Miyamoto, The smallest hyperbolic 3-manifolds with totally geodesic bound ary, J. Differential Geom., 34 (1991), 175-192.
  • [16] Y. Miyamoto, On the volume and surface area of hyperbolic polyhedra , Geom. Dedicata, 4 (1991), 223-236.
  • [17] Y. Miyamoto, Volumes of hyperbolic manifolds with geodesic boundary, to appear in Topology
  • [18] G. Mostow, Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Publ. IHES, 34 (1973), 53-104
  • [19] W. Neumann and A. Reid, Rigidity of cusps in deformations of hyperbolic 3-orbifoids, Math Ann., 295 (1993), 223-237.
  • [20] G. Prasad, Strong rigidity of Q-rank 1 lattices, Liventiones math., 21 (1973), 255-286
  • [21] W. Thurston, The geometry and topology of 3-manifolds, Lecture Notes, Princeton Univ (1977/78).